Volume 9, Issue 3 (12-2023)                   mmr 2023, 9(3): 94-110 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Etesami S K. Local meshless finite difference method based on radial basis functions for solution of electromagnetic waves scattering from an anisotropic infinite cylinder with arbitrary cross section. mmr 2023; 9 (3) :94-110
URL: http://mmr.khu.ac.ir/article-1-3251-en.html
malek ashtar university of technology , ete_home@yahoo.com
Abstract:   (307 Views)
In this study‎, ‎an advanced meshfree technique is formulated to investigate the electromagnetic wave scattering problem from an infinitely transversally large anisotropic cylinder with arbitrary cross section‎. ‎A meshless local finite difference‎- ‎radial basis function is used to discrete the anisotropic interior (inside the scatterer) and isotropic exterior (outside the scatterer) problems‎. ‎The anisotropic and ordinary  Helmholtz operator‎ ‎inside and outside the scatterer are approximated by linear‎ ‎combinations of the generalized multiquadric radial basis functions‎. ‎The proposed numerical technique is an efficient instrument to deal with practical complex scatterers and also has a good advantage in treating the material discontinuity at the interface between two‎ ‎different media‎. ‎To confirm the accuracy and efficiency of this method‎, ‎in some numerical examples‎, ‎the radar cross section of some anisotropic scatterer with different cross section is calculated and compared with the answers obtained from analytical methods‎.
Full-Text [PDF 491 kb]   (83 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2021/12/20 | Revised: 2024/02/19 | Accepted: 2022/03/16 | Published: 2023/12/31 | ePublished: 2023/12/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb